# SDR DALA2021102206566

- Difficulty date: October 21, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 69,099 hours, 31,789 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 CRACK INDICATION ON EXTERNAL SKIN FR 65 TO FR 66 AND STR 39R WASTE SERVICE AREA AT LOWER FUSELAGE. CORRECTIVE ACTION: REPAIRED PER A320 SRM 51-42-11, AND 51-72-11. (1991711)
